# SDR 03FDEA02138

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING,  OUTBOARD FLAP INBOARD HINGE (WING SIDE), SIDE LINK SPOT FACE CORRODED.  RT WING, OUTBOARD FLAP INBOARD HINGE (WING SIDE), SIDE LINK SPOT FACE CORROSION REMOVED AND FOUND WITHIN LIMITS AS PER CMM 57-44-08 AND DWG  ARC0502 AND FEDEX EA 1-5750-73358, WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIR.
